null
Advil

Advil - Ibuprofen 200 MG | 24 - 100 Caplets

(No reviews yet) Write a Review
SKU:
06210700412
UPC:
06210700412
$5.99

Description

Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029.

Every medication or natural health product may cause serious adverse reactions or interactions with other medications. Read the label, warnings and inserts provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of reach of children. To be sure this product is right for you, always read and follow the label.

--

There’s never a good time for pain. So set your schedule with Advil Caplets for fast, effective relief no matter when pain strikes. All bottles of Advil Caplets come with a CHILD-LOK safety cap.

For fast and effective relief of:

  • Headaches.
  • Minor aches.
  • Pain associated with muscles, joints and backache.
  • Pain from inflammation associated with arthritis or physical overexertion.
  • Relief of toothache.
  • Menstrual pain.
  • In addition to reducing fevers.

Medicinal ingredients (per caplets): Ibuprofen (200mg).

View AllClose